Amoebic encephalitis due to sappinia diploidea

Benjamin B. Gelman, Shariq J. Rauf, Remi Nader, Vselevod Popov, Joanna Borkowski, Gregory Chaljub, Haring W. Nauta, Govinda S. Visvesvara

Research output: Contribution to journalLetter

70 Scopus citations
Original languageEnglish (US)
Pages (from-to)2450-2451
Number of pages2
JournalJournal of the American Medical Association
Volume285
Issue number19
DOIs
StatePublished - May 16 2001

Keywords

  • Encephalitis, amoebic
  • Sappinia diploidea

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Gelman, B. B., Rauf, S. J., Nader, R., Popov, V., Borkowski, J., Chaljub, G., Nauta, H. W., & Visvesvara, G. S. (2001). Amoebic encephalitis due to sappinia diploidea. Journal of the American Medical Association, 285(19), 2450-2451. https://doi.org/10.1001/jama.285.19.2450